I am 7 days today off of lexapro. Today not so bad, but this past week has been a nightmare! I was on 20 mgs for past 4 years and 10mgs 4 years prior. Flu symptoms,insomnia, extreme dizziness, tingeling in front of forehead, feeling insane etc. I did taper off but on my own. I lost my insurance and could no longer afford meds,. and have been wanting to get off them for some time. Has anyone been on an anti -depressant for this long and tapered off? How long was the withdrawl process? Will I ever get my head back entirely? thanks for any feedback in advance.
I feel for you hun! I know Some of what you're goin thru. I was on Lexapro for about 5 yrs., until it got to where it didn't work so good for me (started having suicidal thoughts), so my dr. put me on Cymbalta. It works for me, but, as far as it helping with my Fibro, what it's advertised for, I don't think it helps that much. At one time I had to stop taking it because I fell into the "Donut Hole" with my ins. & I couldn't afford it. Thought I was gonna go crazy for about 3 months, until January, when my insurance kicked in again. I've read where some call it "Cymbalta Hell"!!
IF you begin having any bad thoughts (like suicidal) I hope you go to your doc & have him find SomeThing close to it in a generic brand.
If ya need to talk, I'll be glad to listen.
Good luck to you, & hang in there!!
Today is my 1st week off of lexapro. I was on 20 mgs for 4 and a half years. I think that my condition has stabilized itself, I havent really had an major issues for quite some time now. I do not want to continue to pay for something I believe is no longer serving a purpose. I too have had some pretty extreme withdrawl symptoms this past week. I've been researching some of the symptoms and the main things that I experience are irritablility, dizziness, insomnia, tingeling in random parts of my body (mostly in the head) and the classic "brain zings." I keep reading about these symptoms and I think they can last 4 weeks or more. The best thing that has helped me is exercise and multivitamins. They seem to take the edge off of some of the dizziness. But I think I am in the same boat as you in not being able to find something that really makes them go away. Hang in there and let me know if you find something that works well for you. Good luck and stay strong.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Dec 2009 • 2 answers
Posted 10 May 2010 • 14 answers
Posted 17 Dec 2011 • 2 answers
Posted 16 Oct 2015 • 3 answers
Posted 2 days 16 hours ago • 2 answers